# SDR YENA201702020062

- Difficulty date: February 2, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 53,117 hours, 18,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2305
- Condition: Failed
- Location: Emergency Lights
- Part time: 827 hours, 299 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS LOCATED IN THE REAR OF THE AIRCRAFT WERE INOPERATIVE.   R & R THE ESPU 13WL IAW AMM 33-51-38. PERFORMED OP CHECKS. OPS CHECKED NORMAL.
